# SDR COMA9560561

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Contl Unit
- Part number: 83963
- Condition: Defective
- Location: Vert Stab
- Part time: 2,154 hours
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STABILIZER TRIM FAILS WHEN FLAPS SELECTED TO 45 DEGREE.  REPLACED THE HORIZONTAL STABILIZER TRIM CONTROL UNIT.
